# SDR AWXA200300485

- Difficulty date: April 21, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,911 hours, 38,471 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65621258
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK EXFOLIATION CORROSION WAS FOUND ON KEEL BEAM LOWER ANGLE IN RT AIR CONDITIONING BAY, BS 540.  MAINTENANCE REMOVED 2 EACH ANGLE SUPPORTS FOR ACCESS AND FOUND CORROSION INDICATIONS IN ALL SIX HOLES; REAMED OUT HOLES AND PERFORMED HFEC INSPECTION, 5 HOLES, NO CRACK INDICATION.  CRACK FOUND IN AFT HOLE OF HORIZONTAL FLANGE; CUT OUT CRACKED AREA ON KEEL BEAM LOWER ANGLE; PERFORMED ANOTHER HFEC INSPECTION, NO CRACK NOTED.  FABRICATED A REPAIR ANGLE, FILLER, STRAP, AND SHIMS; INSTALLED REPAIR PARTS IAW AWA ER 15-5313-03119-SS1.
